Fentanyl awareness materials to share with our communities

Crossposted from the Public Health Insider

With the recent uptick in fatal overdoses due to fentanyl found in counterfeit pills, Public Health wants to be sure everyone has the information they need to stay safe.

Read and share the following information with everyone you know:

  • Do not consume any pill that you do not directly receive from a pharmacy or your prescriber.
  • Pills purchased online are not safe.
  • Counterfeit pills look like legitimate oxycodone pills, but contain fentanyl and fillers. Even a tiny amount of fentanyl can be fatal.
  • Know the signs of overdose.

Please print and share materials with your friends and community.
We have some examples below, and there are more
online.

To order materials directly, visit this link. If you have troubles accessing that link, please email Holly Whitney.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s